# SDR SWAA2025050565883

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,991 hours, 37,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY SIGN MISSING ARROW.<[01] REMOVED AND REPLACED RH AFT EMERGENCY SIGN WITH CORRECT SIGN THAT HAS ARROW REF AMM 33-51-01.
